# SDR ASAA2025092361572

- Difficulty date: September 23, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A00041350
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RBL-13.84 CARGO TRACK CORRODED MULTIPLE AREAS BETWEEN STA 767 TO STA 807. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. REPLACED CARGO TRACK AT RBL-13.84 FROM STA 727 TO STA 807 IAW B737-700 SRM 53-00-53-2R-3W: 2.00 O: .070 R: .040 L: 4.00 D: .030.
